MathSciNet Relay Station
MathSciNet bibliographic data
MR1545870 Contributed Item
Dickson, L. E. Linear algebras with associativity not assumed. Duke Math. J. 1 (1935), no. 2, 113–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement